Advertisement

Czechoslovak Mathematical Journal

, Volume 59, Issue 4, pp 1087–1094 | Cite as

Pexider type operators and their norms in X λ spaces

  • Abbas Najati
  • Themistocles M. Rassias
Article
  • 25 Downloads

Abstract

In this paper, we introduce Pexiderized generalized operators on certain special spaces introduced by Bielecki-Czerwik and investigate their norms.

Keywords

Pexiderized generalized operator Pexiderized generalized Jensen operator 

MSC 2000

39B52 46L05 47B48 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    S. Czerwik: Functional Equations and Inequalities in Several Variables. World Scientific Publishing Co., Inc., River Edge, NJ, 2002.MATHGoogle Scholar
  2. [2]
    S. Czerwik and K. Dlutek: Cauchy and Pexider operators in some function spaces. Functional equations, inequalities and applications, 11–19, Kluwer Acad. Publ., Dordrecht, 2003.Google Scholar
  3. [3]
    S.-M. Jung: Cubic operator norm on Xλ space. Bull. Korean Math. Soc. 44 (2007), 309–313.MATHMathSciNetCrossRefGoogle Scholar
  4. [4]
    M. S. Moslehian, T. Riedel and A. Saadatpour: Norms of operators in Xλ spaces. Appl. Math. Lett. 20 (2007), 1082–1087.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Mathematical Institute, Academy of Sciences of Czech Republic 2009

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of SciencesUniversity of Mohaghegh ArdabiliArdabilIran
  2. 2.Department of MathematicsNational Technical University of AthensAthensGreece

Personalised recommendations